Asthakind DX Syrup 100 ml

Asthakind DX Syrup 100 ml

Mankind Pharma Ltd
Uses of Asthakind DX Syrup 100 ml:
Dry cough
Composition of Asthakind DX Syrup 100 ml:
Phenylephrine 5mg/5ml
68
coupon
coupon
MRP: ₹85
*Product images are for illustrative purposes only and may differ from the actual product.

  Substitutes for Asthakind DX Syrup 100 ml

*Order substitutes only on doctor's approval

Uses

Phenylephrine is generally used in treatment of common cold symptoms.

Side effects

  • Headache
  • Nausea
  • Vomiting

How to use

Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Phenylephrine is advised to be taken at a fixed time, but may be taken together with food (or) without food.Take it with food if stomach upset occurs.

How it works

Phenylephrine is a decongestant that improves the condition by shrinking the blood vessels to provide quick and temporary relief from inflammation (swelling and redness) and discomfort.
Q. Is Phenylephrine an antibiotic/a stimulant/an NSAID/ does Phenylephrine work/ does Phenylephrine makes your nose run/ does Phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q. Can i take Phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with Phenylephrine

Q. Can i take Phenylephrine with high blood pressure?
Do not take Phenylephrine with high blood pressure

Q. Is Phenylephrine the same as Sudafed?
No, Phenylephrine is not same as Sudafed which contains pseudoephedrine.
  • Oral Phenylephrine should be taken with foodPhenylephrine can make you restless, so don't take it too close to bedtimeDo not use this medicine without doctor's advice if you are pregnant or breast feedingSmoking may worsen the effect; therefore use of tobacco should be avoided.

Product Details

SKU: PC-3320
Product Description: Asthakind DX Syrup 100 ml is manufactured by Mankind Pharma Ltd
Packing: Bottle
Condition: New
Sold by: Pulse Pharmacy India Pvt. Ltd.
ic

Wide Range of Wellness & OTC Products

ic

Flat Discount & Cashback on Medicine

ic

100% Secure Payments

ic

Subscribe for hassle free monthly refills